MAUDE Adverse Event Report: COVIDIEN KANGAROO; PUMP, INFUSION

COVIDIEN KANGAROO; PUMP, INFUSION
Model Number 392455
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 9/7/2017.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that the enteral feeding pump was working for an hour but then it stopped.The error message was indecipherable.There was no patient involvement.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed for the reported condition of, ¿working for an hour then it stopped¿.The unit was triaged and the reported issue could not be confirmed at this time.A review of the device history record shows that this unit was manufactured in 2012 and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
COVIDIEN
789 puxing rd
building 10
shanghai 20111 4
CN  201114
MDR Report Key6848834
Report Number3006451981-2017-05578
Device Sequence Number10926782
Product Code FRN
UDI-Device Identifier10884521006652
UDI-Public10884521006652
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2022
Device Model Number392455
Device Catalogue Number392455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer10/26/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1